American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Hart F. Smith, Christopher D. Sogge and Chengbo Wang. Strichartz estimates for Dirichlet-wave equations in two dimensions with applications. Trans. Amer. Math. Soc. 364 (2012) 3329-3347.
Abstract, references, and article information   
View Article: PDF

[2] Jing Chen and Changjiang Zhu. Decay rates of strong planar rarefaction waves to scalar conservation laws with degenerate viscosity in several space dimensions. Trans. Amer. Math. Soc. 362 (2010) 1797-1830. MR 2574878.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Daners and Pavel Drábek. A priori estimates for a class of quasi-linear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 6475-6500. MR 2538601.
Abstract, references, and article information   
View Article: PDF

[4] Ryuji Kajikiya. A priori estimates of positive solutions for sublinear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 3793-3815. MR 2491900.
Abstract, references, and article information   
View Article: PDF

[5] E. N. Dancer and Juncheng Wei. Spike solutions in coupled nonlinear Schrödinger equations with attractive interaction. Trans. Amer. Math. Soc. 361 (2009) 1189-1208. MR 2457395.
Abstract, references, and article information   
View Article: PDF

[6] Seick Kim. Gaussian estimates for fundamental solutions of second order parabolic systems with time-independent coefficients. Trans. Amer. Math. Soc. 360 (2008) 6031-6043. MR 2425701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nguyen Minh Tri. Semilinear hypoelliptic differential operators with multiple characteristics. Trans. Amer. Math. Soc. 360 (2008) 3875-3907. MR 2386250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lidia Maniccia and Marco Mughetti. A priori estimates for second order operators with symplectic characteristic manifold. Trans. Amer. Math. Soc. 359 (2007) 5193-5206. MR 2327027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Cristian E. Gutiérrez and Federico Tournier. $W^{2,p}$--estimates for the linearized Monge--Ampère equation. Trans. Amer. Math. Soc. 358 (2006) 4843-4872. MR 2231875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marcello Bertoldi and Luca Lorenzi. Estimates of the derivatives for parabolic operators with unbounded coefficients. Trans. Amer. Math. Soc. 357 (2005) 2627-2664. MR 2139521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hong-Quan Li and Noël Lohoue. Estimations $L^p$ des solutions de l'équation des ondes sur certaines variétés coniques. Trans. Amer. Math. Soc. 355 (2003) 689-711. MR 1932721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel Daners. Robin boundary value problems on arbitrary domains. Trans. Amer. Math. Soc. 352 (2000) 4207-4236. MR 1650081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marco Bramanti and Luca Brandolini. $L^p$ estimates for nonvariational hypoelliptic operators with $VMO$ coefficients. Trans. Amer. Math. Soc. 352 (2000) 781-822. MR 1608289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. B. Fabes, M. V. Safonov and Yu Yuan. Behavior near the boundary of positive solutions of second order parabolic equations. II. Trans. Amer. Math. Soc. 351 (1999) 4947-4961. MR 1665328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jong Uhn Kim. An $L^p$ a priori estimate for the Tricomi equation in the upper half space. Trans. Amer. Math. Soc. 351 (1999) 4611-4628. MR 1615987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Qingbo Huang. Harnack inequality for the linearized parabolic Monge-Ampère equation. Trans. Amer. Math. Soc. 351 (1999) 2025-2054. MR 1467468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. N. Hile and C. P. Mawata. The behavior of the heat operator on weighted Sobolev spaces. Trans. Amer. Math. Soc. 350 (1998) 1407-1428. MR 1467466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Luis A. Caffarelli and Cristian E. Gutiérrez. Real analysis related to the Monge-Ampère equation. Trans. Amer. Math. Soc. 348 (1996) 1075-1092. MR 1321570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ryuji Kajikiya. Norm estimates for radially symmetric solutions of semilinear elliptic equations . Trans. Amer. Math. Soc. 347 (1995) 1163-1199. MR 1290720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kyril Tintarev. Mountain impasse theorem and spectrum of semilinear elliptic problems . Trans. Amer. Math. Soc. 336 (1993) 621-629. MR 1097172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Giovanni Maria Troianiello. Estimates of the Caccioppoli-Schauder type in weighted function spaces . Trans. Amer. Math. Soc. 334 (1992) 551-573. MR 1049865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ognyan Iv. Kounchev. Sharp estimate of the Laplacian of a polyharmonic function and applications . Trans. Amer. Math. Soc. 332 (1992) 121-133. MR 1068930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. DiBenedetto and Y. C. Kwong. Harnack estimates and extinction profile for weak solutions of certain singular parabolic equations . Trans. Amer. Math. Soc. 330 (1992) 783-811. MR 1076615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bruno Franchi. Weighted Sobolev-Poincar\'e inequalities and pointwise estimates for a class of degenerate elliptic equations . Trans. Amer. Math. Soc. 327 (1991) 125-158. MR 1040042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Cristian E. Gutiérrez and Richard L. Wheeden. Sobolev interpolation inequalities with weights . Trans. Amer. Math. Soc. 323 (1991) 263-281. MR 994166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Cristian E. Gutiérrez. Harnack's inequality for degenerate Schr\"odinger operators . Trans. Amer. Math. Soc. 312 (1989) 403-419. MR 948190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gary M. Lieberman. Local estimates for subsolutions and supersolutions of oblique derivative problems for general second order elliptic equations . Trans. Amer. Math. Soc. 304 (1987) 343-353. MR 906819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michel Chipot and Thomas Sideris. An upper bound for the waiting time for nonlinear degenerate parabolic equations . Trans. Amer. Math. Soc. 288 (1985) 423-427. MR 773069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lawrence C. Evans. Some estimates for nondivergence structure, second order elliptic equations . Trans. Amer. Math. Soc. 287 (1985) 701-712. MR 768735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. F. Toland. Positive solutions of nonlinear elliptic equations---existence and nonexistence of solutions with radial symmetry in $L\sb{p}({\bf R}\sp{N})$ . Trans. Amer. Math. Soc. 282 (1984) 335-354. MR 728716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2